Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1451. M. Tousi and S. Yassemi (Joint with A. Tehranian),
    Strong Gorenstein test modules,
    Comm. Algebra 34(2006), 879-882  [abstract]   
     
    1452. M. R. Pournaki,
    An extension of a result of Gauss to finite groups: a linear algebraic approach,
    Elem. Math. 61(2006), 24-31  [abstract]   
     
    1453. S. Akbari, H. Bidkhori and N. Nosrati,
    r-strong edge colorings of graphs,
    Discrete Math. 306(2006), 3005-3010  [abstract]   
     
    1454. J. Asadollahi and Sh. Salarian,
    Cohomology theories based on Gorenstein injective modules,
    Trans. Amer. Math. Soc. 358(2006), 2183-2203  [abstract]   
     
    1455. A. Khosravi and Behr. Khosravi,
    Characterizability of PSU(P+1,q) by its order component(s),
    Rocky Mountain J. Math. 36(2006), 1555-1575  [abstract]   
     
    1456. S. Akbari and H. R. Fanai,
    Some relations among term rank, clique number and list chromatic number of a graph,
    Discrete Math. 306(2006), 3078-3082  [abstract]   
     
    1457. G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    Large sets of t-designs through partitionable sets: A survey,
    Discrete Math. 306(2006), 2993-3004  [abstract]   
     
    1458. K. Khashyarmanesh and Sh. Salarian,
    Uniform annihilation of local cohomology modules over a Gorenstein ring,
    Comm. Algebra 34(2006), 1625 � 1630   [abstract]   
     
    1459. M. R. Darafsheh, A. R. Moghaddamfar and A. R. Zokayi,
    The characterization of PGL(2, p) for some p by their element orders,
    Int. Math. Forum 1(2006), 1825-1831  [abstract]   
     
    1460. Behr. Khosravi (Joint with A. Khosravi),
    Two new characterizations for sporadic simple groups,
    Pure Math. Appl. 16(2005), 287-293  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.